Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Dunham Jackson 1888-1946


Author: William L. Hart
Journal: Bull. Amer. Math. Soc. 54 (1948), 847-860
DOI: https://doi.org/10.1090/S0002-9904-1948-09068-1
MathSciNet review: 1565085
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Dunham Jackson, Resolution into involutory substitutions of the transformations of a non-singular bilinear form into itself, Trans. Amer. Math. Soc. vol. 10 (1909) pp. 479-484. MR 1500850
  • 2. Dunham Jackson, Über die Genauigkeit der Annäherung stetiger Funktionen durch ganze rationale Funktionen gegebenen Grades und trigonometrische Summen gegebener Ordnung, Gekrönte Preisschrift und Inaugural-Dissertation, Göttingen University, 1911, pamphlet, 98 pp.
  • 3. Dunham Jackson, On the degree of convergence of the development of a continuous function according to Legendre polynomials, Trans. Amer. Math. Soc. vol. 13 (1912) pp. 305-318. MR 1500920
  • 4. Dunham Jackson, On approximation by trigonometric sums and polynomials. Trans. Amer. Math. Soc. vol. 13 (1912) pp. 491-515. MR 1500930
  • 5. Dunham Jackson, On the approximate representation of an indefinite integral and the degree of convergence of related Fourier series, Trans. Amer. Math. Soc. vol. 14 (1913) pp. 343-364. MR 1500952
  • 6. Dunham Jackson, On the accuracy of trigonometric interpolation, Trans. Amer. Math. Soc. vol. 14 (1913) pp. 453-461. MR 1500957
  • 7. Dunham Jackson, A formula of trigonometric interpolation, Rend. Circ. Mat. Palermo vol. 37 (1914) pp. 371-375.
  • 8. Dunham Jackson, On the degree of convergence of Sturm-Liouville series, Trans. Amer. Math. Soc. vol. 15 (1914) pp. 439-466. MR 1500989
  • 9. Dunham Jackson, Expansion problems with irregular boundary conditions, Proceedings of the American Academy of Arts and Sciences vol. 51 (1915) pp. 381-417.
  • 10. Dunham Jackson, Note on rational functions of several complex variables, J. Reine Angew. Math. vol. 146 (1916) pp. 185-188.
  • 11. Dunham Jackson, Non-essential singularities of functions of several complex variables, Ann. of Math. (2) vol. 17 (1916) pp. 172-179. MR 1503579
  • 12. Dunham Jackson, Algebraic properties of self-adjoint systems, Trans. Amer. Math. Soc. vol. 17 (1916) pp. 418-424. MR 1501050
  • 13. Dunham Jackson, Note on representations of the partial sum of a Fourier series, Ann. of Math. (2) vol. 18 (1917) pp. 139-146. MR 1503595
  • 14. Dunham Jackson, Roots and singular points of semi-analytic functions, Ann. of Math. (2) vol. 19 (1917) pp. 142-151. MR 1502523
  • 15. Dunham Jackson, On the order of magnitude of coefficients in trigonometric interpolation, Trans. Amer. Math. Soc. vol. 21 (1920) pp. 321-332. MR 1501147
  • 16. Dunham Jackson, Note on a method of proof in the theory of Fourier series, Bull. Amer. Math. Soc. vol. 27 (1920) pp. 108-110.
  • 17. Dunham Jackson, On functions of closest approximation, Trans. Amer. Math. Soc. vol. 22 (1921)pp. 117-128. MR 1501163
  • 18. Dunham Jackson, On the convergence of certain trigonometric and polynomial approximations, Trans. Amer. Math. Soc. vol. 22 (1921) pp. 158-166. MR 1501167
  • 19. Dunham Jackson, The general theory of approximation by polynomials and trigonometric sums, Bull. Amer. Math. Soc. vol. 27 (1921) pp. 415-431.
  • 20. Dunham Jackson, Note on a class of polynomials of approximation, Trans. Amer. Math. Soc. vol. 22 (1921) pp. 320-326. MR 1501177
  • 21. Dunham Jackson, Note on the Picard method of successive approximations, Ann. of Math. (2) vol. 23 (1921) pp. 75-77. MR 1502597
  • 22. Dunham Jackson, Note on an irregular expansion problem, Bull. Amer. Math. Soc. vol. 28 (1922) pp. 37-41.
  • 23. Dunham Jackson, Note on quartiles and allied measures, Bull. Amer. Math. Soc. vol. 29 (1923) pp. 17-20.
  • 24. Dunham Jackson, Note on convergence of weighted trigonometric series, Bull. Amer. Math. Soc. vol. 29 (1923) pp. 259-263.
  • 25. Dunham Jackson, Note on an ambiguous case of approximation, Trans. Amer. Math. Soc. vol. 25 (1923) pp. 333-337. MR 1501249
  • 26. Dunham Jackson, On approximation by functions of given continuity, Trans. Amer. Math. Soc. vol. 25 (1923) pp. 449-458. MR 1501253
  • 27. Dunham Jackson, A general problem in weighted approximation, Trans. Amer. Math. Soc. vol. 26 (1924) pp. 133-154. MR 1501269
  • 28. Dunham Jackson, A symmetric coefficient of correlation for several variables, Bull. Amer. Math. Soc. vol. 30 (1924) pp. 536-542.
  • 29. Dunham Jackson, On the method of least mth powers for a set of simultaneous equations, Ann. of Math. (2) vol. 25 (1924) pp. 185-192. MR 1502661
  • 30. Dunham Jackson, A general class of problems in approximation, Amer. J. Math. vol. 46 (1924) pp. 215-234. MR 1506532
  • 31. Dunham Jackson, On the trigonometric representation of an ill-defined function, Ann. of Math. (2)vol. 26 (1924) pp. 8-20. MR 1502672
  • 32. Dunham Jackson, The geometry of frequency functions, Bull. Amer. Math. Soc. vol. 31 (1925) pp. 63-73.
  • 33. Dunham Jackson, Note on a problem of approximation with auxiliary conditions, Bull. Amer. Math. Soc. vol. 32 (1926) pp. 259-262.
  • 34. Dunham Jackson, Some convergence proofs in the vector analysis of function space, Ann. of Math. (2) vol. 27 (1926) pp. 551-567. MR 1502757
  • 35. Dunham Jackson, On the approximate representation of analytic functions, Bull. Amer. Math. Soc. vol. 34 (1928) pp. 56-62.
  • 36. Dunham Jackson, Some non-linear problems in approximation, Trans. Amer. Math. Soc. vol. 30 (1928) pp. 621-629. MR 1501450
  • 37. Dunham Jackson, On certain problems of approximation in the complex domain, Bull. Amer. Math. Soc. vol. 36 (1930) pp. 851-857.
  • 38. Dunham Jackson, The theory of approximation, Amer. Math. Soc. Colloquium Publications, vol. 11, 1930, 8+178 pp. MR 1451140
  • 39. Dunham Jackson, Note on the convergence of a sequence of approximating polynomials, Bull. Amer. Math. Soc. vol. 37 (1931) pp. 69-72.
  • 40. Dunham Jackson, On the application of Markoff's theorem to problems of approximation in the complex domain, Bull. Amer. Math. Soc. vol. 37 (1931) pp. 883-890.
  • 41. Dunham Jackson, Problems of approximation with integral auxiliary conditions, Amer. J. Math.vol. 55 (1933) pp. 153-166. MR 1506953
  • 42. Dunham Jackson, Series of orthogonal polynomials, Ann. of Math. (2) vol. 34 (1933) pp. 527-545. MR 1503122
  • 43. Dunham Jackson, The convergence of some non-linear processes of approximation, Amer. J. Math. vol. 55 (1933) pp. 515-524. MR 1506982
  • 44. Dunham Jackson, Certain problems of closest approximation, Bull. Amer. Math. Soc. vol. 39 (1933) pp. 889-906.
  • 45. Dunham Jackson, Orthogonal trigonometric sums, Ann. of Math. (2) vol. 34 (1933) pp. 799-814. MR 1503134
  • 46. Dunham Jackson, The convergence of Fourier series, Amer. Math. Monthly vol. 41 (1934) pp. 67-84. MR 1523000
  • 47. Dunham Jackson, The summation of series of orthogonal polynomials, Bull. Amer. Math. Soc. vol. 40 (1934) pp. 743-752. MR 3853
  • 48. Dunham Jackson, Mathematical principles in the theory of small samples, Amer. Math. Monthly vol. 42 (1935) pp. 344-364. MR 1523397
  • 49. Dunham Jackson, Bernstein's theorem and trigonometric approximation, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 225-251. MR 1501872
  • 50. Dunham Jackson, Formal properties of orthogonal polynomials in two variables, Duke Math. J. vol. 2 (1936) pp. 423-434. MR 1545933
  • 51. Dunham Jackson, Orthogonal polynomials on a plane curve, Duke Math. J. vol. 3 (1937) pp. 228-236. MR 1545982
  • 52. Dunham Jackson, Polynomial approximation on a curve of the fourth degree, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 388-393. MR 17446
  • 53. Dunham Jackson, Problems of closest approximation on a two-dimensional region, Amer. J. Math. vol. 60 (1938) pp. 436-446. MR 1507324
  • 54. Dunham Jackson, Orthogonal polynomials in two complex variables, Ann. of Math. (2) vol. 39 (1938) pp. 262-268. MR 1503404
  • 55. Dunham Jackson, Orthogonal polynomials in three variables, Duke Math. J. vol. 4 (1938) pp. 441-454. MR 1546066
  • 56. Dunham Jackson, A class of orthogonal functions on plane curves, Ann. of Math. vol. 40 (1939) pp. 521-532. MR 80
  • 57. Dunham Jackson, Orthogonal polynomials with auxiliary conditions, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 72-81. MR 2684
  • 58. Dunham Jackson, Fourier series and orthogonal polynomials, Carus Mathematical Monographs, No. 6, 1941, 8+234 pp. MR 5912
  • 59. Dunham Jackson, Generalization of a theorem of Korous on the bounds of orthonormal polynomials, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 602-608. MR 6784
  • 60. Dunham Jackson, Boundedness of orthonormal polynomials on loci of the second degree, Duke Math. J. vol. 11 (1944) pp. 351-365. MR 10735
  • 61. Dunham Jackson, The boundedness of certain sets of orthonormal polynomials in one, two, and three variables, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 167-183. MR 12719
  • 62. Dunham Jackson, The boundedness of orthonormal polynomials on certain curves of the third degree Bull. Amer. Math. Soc. vol. 52 (1946) pp. 899-907. MR 17446
  • 63. Dunham Jackson, The boundedness of orthonormal polynomials on certain curves of the fourth degree, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 193-206. MR 23956


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09068-1

American Mathematical Society